Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

General loose motion 3 times a day, took Cifran CT, still no improvement. Type 2 diabetic. Should continue medicine ?

I was having general loose motion 3 times a day and problem was persisting for a few days. I started on Cifran CT ( 500mg ciprofloxacin + 600mg tinidazole ) three days back, taking two tablets daily. Now the situation is improved, but still there is a bit of a problem. Should I continue medicine for 2 more days or stop ? I am a type 2 diabetic having 500mg +1000mg metaformin daily
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Dear,

You have been diagnosed for an infection and have been advised a course of antibiotics to kill the infection.

The dosage prescribed to you is suitable. It would be best to visit your doctor and discuss your condition with him/her, as some times we need to increase the duration by a few days when the infection hasn't been completely dealt with.

Adding a probiotic to the equation would be a good option, as it would promote in stool formation. You could discuss this with your doctor as well.

I hope this information has helped.

Wishing you a speedy recovery and a good healthy life thereon.
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor